Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 16, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Sep 29, 2007, 4:17 AM CDT for 6 counties in Kansas. It took effect at Sep 29, 2007, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2007, 4:17 AM CDT (09:17 UTC)
- In effect from
- Sep 29, 2007, 11:00 AM CDT
- Expired
- Sep 29, 2007, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Topeka, KS
Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Ottawa County, KS, Republic County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 110 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2598 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KTOP 290917 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 417 AM CDT SAT SEP 29 2007 ...VERY WINDY CONDITIONS WILL DEVELOP TODAY ACROSS NORTH CENTRAL KANSAS... .A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE EAST TOWARDS THE CENTRAL PLAINS TONIGHT. AS THE UPPER TROUGH OF LOW PRESSURE APPROACHES A SURFACE LOW PRESSURE CENTER WILL DEEPEN ACROSS EASTERN COLORADO. IN RESPONSE TO THE DEEPENING SURFACE LOW PRESSURE CENTER OVER EASTERN COLORADO A TIGHT PRESSURE GRADIENT WILL DEVELOP ACROSS WESTERN AND CENTRAL KANSAS THIS AFTERNOON AND CAUSE SOUTHERLY SURFACE WINDS TO INCREASE ABOVE 30 MPH. WIND GUSTS OF UP TO 45 MPH WILL ALSO BE POSSIBLE. THE SURFACE WINDS SHOULD DECREASE UNDER 30 MPH THIS EVENING. KSZ008-020-034-292200- /O.NEW.KTOP.WI.Y.0016.070929T1600Z-070930T0000Z/ REPUBLIC-CLOUD-OTTAWA- INCLUDING THE CITY OF...CONCORDIA 417 AM CDT SAT SEP 29 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. SURFACE WINDS WILL INCREASE TO 3O TO 35 MPH WITH GUSTS UP TO 45 MPH DURING THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON HOURS. SURFACE WINDS SHOULD DIMINISH BELOW 30 MPH AFTER 700 PM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$
2 follow-up statements
000 WWUS73 KTOP 291702 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1202 PM CDT SAT SEP 29 2007 ...VERY WINDY CONDITIONS WILL DEVELOP TODAY ACROSS NORTH CENTRAL KANSAS... .A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE EAST TOWARDS THE CENTRAL PLAINS TONIGHT. AS THE UPPER TROUGH OF LOW PRESSURE APPROACHES A SURFACE LOW PRESSURE CENTER WILL DEEPEN ACROSS EASTERN COLORADO. IN RESPONSE TO THE DEEPENING SURFACE LOW PRESSURE CENTER OVER EASTERN COLORADO A TIGHT PRESSURE GRADIENT WILL DEVELOP ACROSS WESTERN AND CENTRAL KANSAS THIS AFTERNOON AND CAUSE SOUTHERLY SURFACE WINDS TO INCREASE ABOVE 30 MPH. WIND GUSTS OF UP TO 45 MPH WILL ALSO BE POSSIBLE. THE SURFACE WINDS SHOULD DECREASE UNDER 30 MPH THIS EVENING. KSZ009-021-035-300000- /O.EXA.KTOP.WI.Y.0016.000000T0000Z-070930T0000Z/ WASHINGTON-CLAY-DICKINSON- INCLUDING THE CITIES OF...CLAY CENTER...ABILENE 1202 PM CDT SAT SEP 29 2007 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SURFACE WINDS WILL INCREASE TO 3O TO 35 MPH WITH GUSTS UP TO 45 MPH DURING THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON HOURS. SURFACE WINDS SHOULD DIMINISH BELOW 30 MPH AFTER 700 PM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ KSZ008-020-034-300000- /O.CON.KTOP.WI.Y.0016.000000T0000Z-070930T0000Z/ REPUBLIC-CLOUD-OTTAWA- INCLUDING THE CITY OF...CONCORDIA 1202 PM CDT SAT SEP 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SURFACE WINDS WILL INCREASE TO 3O TO 35 MPH WITH GUSTS UP TO 45 MPH DURING THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON HOURS. SURFACE WINDS SHOULD DIMINISH BELOW 30 MPH AFTER 700 PM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$
000 WWUS73 KTOP 292349 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 649 PM CDT SAT SEP 29 2007 KSZ008-009-020-021-034-035-300100- /O.EXP.KTOP.WI.Y.0016.000000T0000Z-070930T0000Z/ REPUBLIC-WASHINGTON-CLOUD-CLAY-OTTAWA-DICKINSON- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE 649 PM CDT SAT SEP 29 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... SOUTH WINDS HAVE RELAXED SLIGHTLY ACROSS NORTH CENTRAL KANSAS. THEREFORE THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. HOWEVER WINDY CONDITIONS WILL PERSIST THROUGH THE NIGHT WITH WINDS STAYING UP AROUND 20 MPH WITH GUSTS AS HIGH AS 35 MPH. $$ WOLTERS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Sep 28, 4:00 PM CDT, 12 hours 17 minutes earlier.
Area forecast discussion, Sep 28, 4:00 PM CDT, 12 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 400 PM CDT FRI SEP 28 2007 .DISCUSSION... WATER VAPOR IMAGERY SHOWING SHORTWAVE MOVING NORTHEAST INTO NEW ENGLAND...WHILE A PRONOUNCED UPPER LEVEL WAVE CONTINUED TO MOVE ONTO THE WESTERN CONUS. UPPER LEVEL RIDGE AXIS WAS OVER THE WESTERN MISSOURI VALLEY...WITH SURFACE HIGH PRESSURE ENTERING GREAT LAKES REGION. SURFACE PRESSURE WAS FALLING OVER THE CENTRAL PLAINS...AS LEE SIDE TROF DEEPENED. HIGH CLOUDS WILL FILTER INTO THE AREA THIS EVENING...IN ADVANCE OF THE UPPER LEVEL WAVE. ISENTROPIC SURFACES SHOWING AN INCREASE IN MID LEVEL MOISTURE...USHERING IN MID LEVEL CLOUDS AFTER DARK. PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN AS SHORTWAVE STRENGTHENS OVER THE ROCKIES. WINDS WILL STAY UP OVERNIGHT...ESPECIALLY IN WESTERN ZONES. RESULTANT MIXING AND INCREASING CLOUD COVER WILL HELP LOW TEMPERATURES STAY UP TONIGHT...AND WILL BE MUCH WARMER OVER THE ENTIRE FORECAST AREA...AS MORE LOW LEVEL MOISTURE RIDES IN SOUTHERLY WINDS. CLOUD COVER TOMORROW WILL GRADUALLY INCREASE TOMORROW AS THE UPPER LEVEL SYSTEM NEARS...BUT SOUTHEAST ZONES WILL STILL REMAIN MOSTLY SUNNY. INCREASING SOUTHERLY WINDS OVER WESTERN COUNTIES MAY WARRANT ISSUANCE OF A WIND ADVISORY. THICKER CLOUD COVER MAY INHIBIT MIXING SOMEWHAT...BUT WITH LOWER LEVEL WINDS BEING RELATIVELY UNIDIRECTIONAL...AND 850 WINDS APPROACHING 50 KTS...MECHANICAL MIXING MAY MORE THAN MAKE UP FOR IT. STILL...LEFT FOR LATER SHIFTS TO DECIDE AS I HAVE A BIT OF UNCERTAINTY. SATURDAY NIGHT THROUGH MONDAY...STRONG UPPER TROUGH PUSHES INTO THE CENTRAL PLAINS SATURDAY NIGHT BRINGING ABOUT A COMPLEX WEATHER SCENARIO. MODELS HAVE TRENDED FASTER WITH THIS SYSTEM...AND HAVE PLACED THE TROUGH AXIS FURTHER NORTH THAN WHAT WAS FORECAST 24 HRS AGO. TROUGH LOOKS TO REMAIN NEUTRALLY TILTED AS IT ENTERS THE PLAINS...AND THEN BECOME SLIGHTLY NEGATIVELY TILTED AS IT PUSHES EAST NORTHEAST THROUGH NEBRASKA. AS THE SYSTEM PUSHES EAST IT WILL SEND A PACIFIC FRONT/DRYLINE EAST SOUTHEAST THROUGH THE CENTRAL PLAINS. ALL MODELS CONSISTENT IN BRINGING STRONG CONVERGENCE AND VERTICAL MOTION ALONG THE AXIS OF THE FRONT. WITH THE POSITION OF THE UPPER LEVEL TROUGH FURTHER NORTH...THE BEST LARGE SCALE ASCENT WILL BE FOCUSED FURTHER NORTH. MODELS ALSO BRINGING DECENT DRY SLOT NEAR THE FRONTAL BOUNDARY AS IT MOVES THROUGH THE FORECAST AREA. WHILE SHEAR PARAMETERS LOOK TO BE EXCELLENT FOR SUPPORTING ORGANIZED CONVECTION...THE QUICKER PASSAGE OF THE SYSTEM WOULD LIMIT THE POTENTIAL INSTABILITY AS CONVECTION WILL LIKELY DEVELOP AROUND OR BEFORE SUNSET AND BRING CLOUD COVER OVER THE CWA BEFORE GOOD DAYTIME HEATING CAN SIGNIFICANTLY DESTABILIZE THE WARM SECTOR. WITH LIMITED INSTABILITY WOULD ANTICIPATE THE BETTER CHANCES FOR SEVERE WEATHER TO EXIST NORTHEAST OF THE FORECAST AREA HERE. MODELS ARE HANGING ONTO A NARROW BAND OF INSTABILITY RIGHT ALONG THE FRONTAL BOUNDARY HOWEVER...POSSIBLY DUE TO DRY SLOT MENTIONED EARLIER ALLOWING FOR SOME BETTER DAYTIME HEATING AND DESTABILIZATION IN THE VICINITY OF THE BOUNDARY. RIGHT ALONG THE FRONTAL BOUNDARY THE LOW LEVEL WINDS ARE VEERED SO THAT SHEAR PROFILE IS NEARLY UNIDIRECTIONAL...SO IF CONVECTION MANAGES TO ORGANIZE WOULD EXPECT THE PRIMARY SEVERE WEATHER TO BE IN THE FORM OF LINEAR MCS ACTIVITY...PRODUCING PRIMARILY DAMAGING OUTFLOW WINDS. IF THE SYSTEM IS ACTUALLY SLOWER THAN FORECAST...INCREASED INSTABILITY AHEAD OF THE FRONTAL BOUNDARY COMBINED WITH BACKED LOW LEVEL WINDS WOULD ALLOW THE ENTIRE SPECTRA OF SEVERE THUNDERSTORMS TO OCCUR. FOR NOW WITH 12Z ECMWF/GFS/NAM ALL INDICATING FRONTAL PASSAGE THROUGH MUCH OF THE CWA SUNDAY MORNING EXPECT ORGANIZED CONVECTION TO PROVIDE ONLY MARGINAL SEVERE THREAT. BEHIND THIS FRONTAL BOUNDARY MODELS ARE CONSISTENT IN BRINGING A VERY DRY AIRMASS INTO PLACE FOR SUNDAY AFTERNOON THROUGH THE OVERNIGHT HOURS. MODELS HAVE TD VALUES IN THE 30S DIRECTLY BEHIND THE FRONT...AND THEN IN GENERAL IN THE LOWER 40S WELL BEHIND THE FRONT. WITH SURFACE RIDGE BUILDING IN BEHIND THE FRONT DO NOT EXPECT WINDS STRONG ENOUGH TO PROVIDE A SIGNIFICANT FIRE DANGER THREAT TO THE FORECAST AREA LATE SUNDAY AFTERNOON OR EVENING. HOWEVER WITH RH VALUES LIKELY APPROACHING THE 20 PERCENT CRITERIA FOR RED FLAG WARNING...WINDS DIRECTLY BEHIND THE FRONT MAY BE GUSTY...BUT AS MENTIONED WITH SURFACE RIDGE BUILDING IN BEHIND THE FRONT DO NOT SEE WINDS REMAINING ABOVE RED FLAG CRITERIA FOR THE 3 HOURS REQUIRED TO NEED A RED FLAG WARNING. RAIN COOLED AIR...AND COLD AIR ADVECTION MAY ALSO LIMIT THE MIN RH VALUES FROM DIPPING BELOW 20 PERCENT FOR AN EXTENDED PERIOD OF TIME. SURFACE HIGH WILL PUSH EAST THROUGH KS OVERNIGHT SUNDAY BRINGING RETURN FLOW AND QUICK MOISTURE RECOVERY THROUGH THE CWA FOR MONDAY. QUICK RETURN FLOW COULD PROVIDE ENOUGH ISENTROPIC LIFT/MOISTURE CONVERGENCE TO BRING ABOUT THE POSSIBILITY OF CONVECTION THROUGH CENTRAL KS MONDAY AFTERNOON...BUT AT THIS TIME FAVORING LARGE SCALE RIDGING AND KEEPING SKIES MOSTLY SUNNY ATM. ISENTROPIC LIFT AND MOISTURE CONVERGENCE WILL BE SOMETHING TO KEEP AN EYE ON IN FUTURE FORECAST PACKAGES...BUT FOR NOW STICKING TO LARGER SCALE FEATURES SEEMS THE WAY TO GO. TUES-FRI...MAIN FORECAST CONCERN IN THIS PERIOD IS FRONTAL PASSAGE TUESDAY. SECOND TROUGH OF THE WEEK TO TRAVERSE THE CENTRAL PLAINS IN RELATIVELY BUSY PATTERN ARRIVES TUESDAY MORNING. WEEKEND TROUGH SERVES TO PULL MIDLEVEL MOISTURE FROM THE SOUTHWEST TO THE PLAINS. ASSOCIATED COOL FRONT TO SLINK SOUTHWARD...THEN SLIP BACK NORTHWARD MONDAY AS A WARM FRONT. MOIST SOUTHWESTERLY FLOW QUICK TO RETURN TO THE PLAINS...AND LINGERING MOISTURE IN THE VICINITY OF THIS FRONT WILL HELP TO PRIME THE ENVIRONMENT AHEAD OF TUESDAY TROUGH. TWO ITEMS IMPROVE CONFIDENCE IN AT LEAST RAINFALL AND POTENTIAL SEVERE WEATHER THREAT FOR TUESDAY. FIRST...SIGNIFICANTLY MORE MIDLEVEL MOISTURE IS AVAILABLE IN THIS TIME FRAME THAN FOR THE WEEKEND SYSTEM. SECOND...28/12Z GFS HAS SLOWED A BIT...WHICH BRINGS THE PASSAGE OF THE MAIN 500HPA TROUGH MORE IN LINE WITH ECMWF...WHICH GENERALLY HAS BEEN THE SLOWER OF THE MODEL SOLUTIONS FOR THE PAST 48 HOURS WITH THIS FEATURE. BUT...A FEW FLIES IN THE OINTMENT PREDICATE A MORE BENIGN...BUT FAIRLY WIDESPREAD RAINFALL EVENT LOCALLY. FIRST ISSUE IS TIME OF DAY. SFC FRONT ATTM LOOKS TO ENTER THE CWA BETWEEN 12Z AND 18Z TUESDAY MORNING...REACHING THE TOPEKA AREA JUST BEFORE 00Z. SHOULD THE EAST CENTRAL PART OF THE STATE SEE A BIT OF AFTERNOON SUNSHINE...ATMOSPHERE MAY BE ABLE TO DESTABILIZE ENOUGH TO PROMOTE CONVECTIVE DEVELOPMENT WITH THE FROPA. BUT...OVERNIGHT PRE-FRONTAL CLOUDINESS IS POSSIBLE STEMMING FROM ISENTROPIC LIFT OVER WARM FRONT AHEAD OF THE MAIN TROUGH AXIS. ECMWF ALSO SOMEWHAT WEAKER WITH THE 500HPA TROUGH...WHILE THE GFS KEEPS MAIN CONVERGENCE/LIFT NORTH OF THE CWA. IN OTHER WORDS...DETAILS STILL HARD TO PINPOINT ATTM...AND OPTED ONLY TO SLIGHTLY INCREASE THE CHANCE FOR PRECIPITATION DURING THE 12Z TUE TO 00Z WED TIME FRAME WHEN CONFIDENCE IN CHANCE FOR INGREDIENTS TO ALIGN IS GREATEST. ONE OTHER INTERESTING FEATURE OF NOTE BEGINS TO TAKE SHAPE LATE MONDAY NIGHT...BUT THE EFFECTS MAY IMPACT THE LONGER RANGE FORECAST. NORTHERN PORTION OF 500HPA HIGH OVER THE SOUTHEAST U.S.GRADUALLY BEGINS TO TILT EASTWARD IN PROGRESSIVE FLOW PATTERN AHEAD OF THE MIDWEEK TROUGH. THIS EFFECTIVELY CLOSES OFF A PIECE OF ENERGY FROM THE WEEKEND SYSTEM OVER THE ATLANTIC COAST. THIS THEN SOMEWHAT RETROGRADES WESTWARD...WHICH SERVES TO AMPLIFY THE RIDGE AHEAD OF THE MIDWEEK SYSTEM. THIS SHOULD SOMEWHAT SLOW THE FORWARD SPEED OF THE TROUGH...BUT THE NEGATIVE TILT THE TROUGH TAKES ON MAY ACTUALLY SERVE TO SPEED UP THE SOUTHERN EDGE OF THE SYSTEM. WILL BE INTERESTING TO SEE HOW THIS PLAYS OUT OVER THE NEXT FEW DAYS. LIPPMAN/CAVANAUGH/KONOP && .AVIATION... VFR CONDITIONS ARE EXPECTED OVER THE NEXT 24 HOURS...WHILE MID AND HIGH CLOUDS WILL INCREASE AFTER DARK. WINDS COULD BECOME AN ISSUE TOMORROW. AFTER A DIP IN SPEEDS EARLY TONIGHT...TIGHTENING PRESSURE GRADIENT WILL PUSH SPEEDS UP TOMORROW MORNING...ESPECIALLY OVER THE WESTERN PORTION OF ROUTES...WHERE GUSTS OVER 30 MPH ARE LIKELY IN THE AFTERNOON. LIPPMAN && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 28, 10:40 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1040 PM CDT FRI SEP 28 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-300345- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1040 PM CDT FRI SEP 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL OVERNIGHT...GENERALLY NORTH OF A MINNEAPOLIS TO MARYSVILLE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH NORTH CENTRAL KANSAS SATURDAY. A WIND ADVISORY MAY BE NEEDED ACROSS PORTIONS OF NORTH CENTRAL KANSAS FOR SATURDAY AFTERNOON. THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS SATURDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE SATURDAY NIGHT. DAMAGING OUTFLOW WINDS ARE EXPECTED TO BE THE PRIMARY HAZARD ASSOCIATED WITH ANY SEVERE THUNDERSTORM. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA ON SUNDAY. SOME OF THESE THUNDERSTORMS MAY ALSO BE SEVERE ON SUNDAY WITH DAMAGING OUTFLOW WINDS REMAINING THE PRIMARY HAZARD ASSOCIATED WITH ANY SEVERE STORM. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED TONIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.